# SDR AALA202306127762

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323
- Aircraft serial: 31547
- Aircraft time: 39,499 hours, 4,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: M9422
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 25,336 hours, 2,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 SLIDE PRESSURE INDICATES BELOW GREEN BAND. REMOVED AND REPLACED L1 SLIDE ASSEMBLY.
